IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Akitsugu Nadai (NICT)
Vice Chair Hiroyoshi Yamada (Niigata Univ.), Makoto Tanaka (Tokai Univ.)
Secretary Manabu Akita (Univ. of Electro-Comm.), Takeshi Amishima (Mitsubishi Electric)
Assistant Ryo Natsuaki (Univ. of Tokyo), Masato Yamanashi (Mitsubishi Space Software), Shunichi Futatsumori (ENRI)

Conference Date Thu, Nov 28, 2019 14:00 - 16:40
Fri, Nov 29, 2019 10:00 - 15:20
Topics Radar, Remote Sensing and general issues 
Conference Place  
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SANE.

Thu, Nov 28 PM 
14:00 - 15:15
(1) 14:00-14:25 Fundamental Study on Side Targets Detection for Automotive Millimeter-Wave SAR Imaging in Curved Tracks SANE2019-70 Akira Oshima, Hiroyoshi Yamada, Shogo Muramatsu (Niigata Univ.)
(2) 14:25-14:50 A Study on Number of Targets Estimation in Iterative Signal Subtraction and Frequency Estimation Method SANE2019-71 Daichi Miyazaki, Takayuki Inaba (UEC)
(3) 14:50-15:15 A Study on Sparse Frequency Division Adaptive Radar with Interference Bandwidth in 79GHz band SANE2019-72 Takumi Taniguchi, Manabu Akita, Takayuki Inaba (UEC)
  15:15-15:25 Break ( 10 min. )
Thu, Nov 28 PM 
15:25 - 16:40
(4) 15:25-15:50 Case of laser measurement of slope surface by drone and aircraft. SANE2019-73 Yohei Sato, Hiroyuki Morishima, Hiroshi Hara, Nobuhiro Ihara (JRC)
(5) 15:50-16:15 Spoofing Detectors for GPS Receivers SANE2019-74 Takeyasu Sakai (ENRI)
(6) 16:15-16:40 Experimental Evaluation of Aircraft Position Verification Method using TDOA SANE2019-75 Junichi Naganawa, Hiromi Miyazaki (ENRI)
  17:30-19:30 懇親会 ( 120 min. )
Fri, Nov 29 AM 
10:00 - 11:40
(7) 10:00-10:25 Experimental Evaluation on Polarimetric TomoSAR Image Intensity with Respect to Forest Biomass SANE2019-76 Ryo Yamazaki, Hiroyoshi Yamada (Niigata Univ), Takuma Watanabe (Fujitsu), Ryoichi Sato, Yoshio Yamaguchi (Niigata Univ)
(8) 10:25-10:50 Radar Image Application and Pattern Measurement of Attached Antenna in 24GHz FMCW Radar SANE2019-77 Masahiro Shibata (OIT), Shun-ichi Takaoka (NTUT), Hirokazu Kobayashi, Kazuo Kumamoto (OIT)
(9) 10:50-11:15 A Study on Slant-range resolution improvement for 24GHz FM-CW SAR by using Khatri-Rao product for imaging the man-made objects SANE2019-78 Toshifumi Moriyama, Kohei Yamada, Kensuke Sasaki (Nagsaki Univ.)
(10) 11:15-11:40 RCS Calibration for Near-Field to Far-Field Transformation SANE2019-79 Shun-ichi Takaoka (NTUT), Hirokazu Kobayashi (OIT), Yang-Lang Chang, Chih-Yuen Chu (NTUT)
  11:40-12:40 Break ( 60 min. )
Fri, Nov 29 PM 
12:40 - 14:20
(11) 12:40-13:05 A Study on Vibration Disturbance Canceling Method for Estimation of Target Displacement by Radar SANE2019-80 Takahiro Kinoshita (Nippon Steel Corp.), Hiroyoshi Yamada (Niigata Univ.)
(12) 13:05-13:30 Range Walk and Doppler Frequency Tolerant Frequency Division MIMO Radar SANE2019-81 Satoshi Kageme, Kazuaki Maniwa, Kei Suwa (Mitsubishi Electric Corp.)
(13) 13:30-13:55 Experimental Study on Indoor Human Detection with Millimeter Wave Minimum Redundancy MIMO virtual array Radar. SANE2019-82 Takahiro Horiuchi, Hiroyoshi Yamada (Niigata Univ.)
(14) 13:55-14:20 Spectrum Observation Theory of Wind Profiler Radar and Cross-Radial Velocity Estimation Koji Nishimura (NIPR)
  14:20-14:30 Break ( 10 min. )
Fri, Nov 29 PM 
14:30 - 15:20
(15) 14:30-15:20 [Special Talk]
Microwave technology supporting communication and wireless power transfer SANE2019-83
Toshio Ishizaki (Ryukoku Univ.)
  15:20-15:30 Break ( 10 min. )
  15:30-15:45 IEEE GRSS総会 ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address anabu Akita(UEC)
TEL: 042-443-5171
E-: abuc

Takeshi Amishima(Mitsubishi Electric Corp.)
TEL: 0467-41-2062
E-: ATaakMibiElectc 


Last modified: 2019-11-27 08:37:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan